# SDR SWIA201023884

- Difficulty date: March 17, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 30,732 hours, 42,999 cycles
- Propeller: Hamstd 14RF9
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

THE LEFT AUTO FEATHER TEST SWITCH STUCK IN THE TEST POSITION ON TAKEOFF RESULTING IN OVER TORQUE.  (FLT 7759)  REPLACED SWITCH, RIGHT PROP HUB AND BLADES.
